# SDR SIMA20120604004

- Difficulty date: June 4, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 29,973 hours, 27,728 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT MAIN LANDING GEAR AFT UPPER TRUNNION SUPPORT CRACKED AT THE LOWER RADIUS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-57MR-625. THE AIRCRAFT WAS RETURNED TO SERVICE.
